# SDR UPS07M49856

- Difficulty date: March 21, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT FUSELAGE COMPARTMENT, ADJACENT STA 2011 AT UPPER TORQUE BOX RT ACCESS DOOR CUTOUT EDGE, PLANE PANEL FOUND CRACKED.  CRACKED AREA TRIMMED PER EN1223-07.  HFEC INSP C/O DAC NDTSPM R13 06-10 -01.001 ON TRIM AREA, FOUND NO CRACK EVIDENT.  FILLER FAB PER EN1223-07.  DOUBLER & SHIM FAB SRM 53-40-00 FIG 23 VI R38.  SHIM, FILLER TREATED SRM 51-21-01 VII R38.  NEW BRACE FAB PER BOEING DWG AJC7110RA.  FPI C/O ON BRACE, NO CRACK EVIDENT.  DOUBLER/SHIM/FILLER & BRACE INSTALLED SRM 51-31-01 VII R39.
